# SDR SWIA201333099

- Difficulty date: March 18, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 16,886 hours, 10,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT FLOOR TRACK, RBL 9 AT FS 453.00, HAS PITTING.  (C-CHECK)  REPLACED SEAT TRACK IAW SRM AND REO.
